Volume 28,Issue 2,2008 Table of Contents

Other Issues:  


Basic Hypergeometric Series---Quick Access to Identities
  CHU Wen Chang and WANG Xiao Xia
  2008,28(2):223-250 [Abstract(3750)]  [View PDF]
Some Applications on the Method of Eigenvalue Interlacing for Graphs
  LI Jian Xi and CHANG An
  2008,28(2):251-256 [Abstract(3045)]  [View PDF]
X-s-Permutable Subgroups
  SHI Lei,GUO Wen Bin and YI Xiao Lan
  2008,28(2):257-265 [Abstract(2963)]  [View PDF]
$(n,2n)$-Dominating Numbers of Undirected Toroidal Mesh $C(3,3,\ldots, 3)$
  XIE Xin and XU Jun Ming
  2008,28(2):266-272 [Abstract(2823)]  [View PDF]
Finite Groups in Which Every Subgroup Is Abelian or Normal
  TANG Feng and QIAN Guo Hua
  2008,28(2):273-278 [Abstract(2821)]  [View PDF]
Morita Duality of Semigroup Graded Rings
  ZHANG Zi Long,HOU Bo and LI Yan Mei
  2008,28(2):279-286 [Abstract(2691)]  [View PDF]
Some Researches on Real Piecewise Algebraic Curves
  ZHU Chun Gang and WANG Ren Hong
  2008,28(2):287-296 [Abstract(3192)]  [View PDF]
$\Theta$-Type Derivation and Derivation Superalgebra of the Finite-Dimensional Modular Lie Superalgebra $W(m,n,l,\underline{t})$
  FANG Xiao Chao and ZHANG Yong Zheng
  2008,28(2):297-304 [Abstract(3155)]  [View PDF]
Positive Solutions of Sub-Linear Semi-Positone Boundary Value Problem System
  XU Xi An
  2008,28(2):305-315 [Abstract(2794)]  [View PDF]
The Best Constants of Hardy Type Inequalities for $p=-1$
  WEN Jia Jin and GAO Chao Bang
  2008,28(2):316-322 [Abstract(2831)]  [View PDF]
The Real Solutions of Functional Equation $f^{[m]}=1/f$
  CHEN Li and SHI Yong Guo
  2008,28(2):323-330 [Abstract(3040)]  [View PDF]
The Problems of Best Approximation in $\beta$-Normed Spaces~($0<\beta<1$)
  WANG Jian Yong
  2008,28(2):331-339 [Abstract(2871)]  [View PDF]
The Convergence of Gr\"{u}nwald Interpolation Operator on the Zeros of Freud Orthogonal Polynomials
  ZHAO Yi and ZHOU Song Ping
  2008,28(2):340-346 [Abstract(3242)]  [View PDF]
On the Gibbs Phenomenon of Fourier Series of a Classical Function
  XIANG Xue Yan and HE Qian
  2008,28(2):347-352 [Abstract(3324)]  [View PDF]
The Analytic Function in the Right Half Plane Defined by Laplace-Stieltjes Transforms
  KONG Yin Ying and SUN Dao Chun
  2008,28(2):353-358 [Abstract(3146)]  [View PDF]
On Essential Spectra of $2\times 2$ Operator Matrices
  LI Yuan and DU Hong Ke
  2008,28(2):359-365 [Abstract(3089)]  [View PDF]
Dual Toeplitz Algebra on the Polydisk
  CHENG Guo Zheng and YU Tao
  2008,28(2):366-370 [Abstract(3174)]  [View PDF]
Boundedness of Some Operators and Commutators in Morrey--Herz Spaces on Non-Homogeneous Spaces
  GUO Yan and MENG Yan
  2008,28(2):371-382 [Abstract(3758)]  [View PDF]
A Pinching Theorem for Riemannian Foliations with Parallel Mean Curvature in a Local-Symmetric Riemannian Manifold
  PENG Hui Chun and LI Zhi Bo
  2008,28(2):383-388 [Abstract(3242)]  [View PDF]
A New Class of Minimally Spectrally Arbitrary Sign Patterns
  LI Xi,SHAO Yan Ling and GAO Yu Bin
  2008,28(2):389-395 [Abstract(3318)]  [View PDF]
Algebraic Properties of Toeplitz Operators on Discrete Commutative Groups
  GUO Xun Xiang
  2008,28(2):396-402 [Abstract(3391)]  [View PDF]
KKM Type Theorems and Coincidence Theorems in Topological Spaces
  ZHENG Lian and DING Xie Ping
  2008,28(2):403-412 [Abstract(2996)]  [View PDF]
Pointwise Pseudo-Orbit Tracing Property and Chaos
  WANG Qun and YANG Run Sheng
  2008,28(2):413-420 [Abstract(3958)]  [View PDF]
On Totally Real Pseudo-Umbilical Submanifolds in a Complex Projective Space
  ZHANG Liang
  2008,28(2):421-428 [Abstract(3091)]  [View PDF]
A Note to Hutton's Theorem
  FU Wen Qing and LI Sheng Gang
  2008,28(2):429-434 [Abstract(2574)]  [View PDF]
Sufficient Conditions for Heegaard Splittings with Disjoint Curve Property
  YIN Xun Bo and LEI Feng Chun
  2008,28(2):435-438 [Abstract(2655)]  [View PDF]
A Note on Erceg's Pseudo-Metric and Pointwise Pseudo-Metric
  CHEN Peng and SHI Fu Gui
  2008,28(2):439-443 [Abstract(2736)]  [View PDF]